Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Virgin, extreme irregularity in periods with gap of months, have intense nausea, dizziness, pain, heavy flow during periods. What is the cause?

look instead of introducing myself im going to get straight to the point :) im 14 im a virgin and when i first started my period (years ago) they were regular and perfect normal flow and everything but then the futher along i got with age the irregular they get i can go up to 6 months without a period and when i do get it it makes me sick,nauseous,dizzy and puts me in pain and on a scale of 1-10 its a 9.5 and the flow becomes really heavy and i have to wear a super tampon and pad at the same time and my periods always last 7 days ALWAYS even if i have a huge gap in between but on my last period i had it for three weeks and this was last month and i guess me question is why is it like this, what could it be , how can i handle it andany more info you could give me thanks much appreciated
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I do not know the details between when you. Your normal and now. Hopefully someone has checked your thyroid function and a prolactin level. If you're in any medications especially psych medications they may also been interfering with normal cycles.
That said, the most common reason is a condition called polycystic ovarian syndrome, PCOS. It affects one in five women are 20% of women. For some reason you simply do not respond to the natural ups and downs of the hormonal cycle and ovulate rarely therefore have rare cycle.
There's no reason for you to suffer the kind of thing you're suffering with your menses. Or contraceptive pills might be a place to start. Sometimes I start patients as young as middle school for the kinds of problems you were describing. Also help to decrease acne significantly. There is no evidence of using oral contraceptive pills to treat gynecologic condition will make you any more likely to be sexually active before you were likely to anyway.
Any birth control pill will decrease your menstrual cycle volume at least 50% and shorten your the number a number of days you have your period. You can further decrease both the flow and the number of days by decreasing the hormone free interval. Instead of taking entire week without pills you can cut it down to two or three days. After a while you may not have any periods at all but it will be healthy for you unlike what you're doing now. I hope this answers your questions. I hope you feel better soon.
Answered: Sat, 14 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor